# SDR 2008UALA01114

- Difficulty date: March 1, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 35,291 hours, 13,421 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 350F51000
- Condition: Failed
- Location: Fire Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL WITH AN ENGINE FIRE WARNING INDICATION.  INTERFACE CIRCUIT BOARD FAILED (5LP).  AFTER TROUBLESHOOTING, REPLACED THE 5LP INTERFACE BOARD AND ALSO FOUND LOOSE CONNECTION AT FIREX BOTTLE.  REPLACED FIREX BOTTLE.
